... been taking vicodin. I also started giving him ibuprofen yesterday evening. He is also already on a fentanyl patch. He is in so much pain he can just barely make it to the bathroom and back (with the use of his staff). I don't know what else to do or if I should take him to the emergency room. He has had kidney stones in the past but he says this doesn't feel the same. He has multiple other health issues (fibromyalgia, connective tissue disorder, diabetes, arthritis, to name a few). He is overweight (about 400 lbs.). I just don't know what else to do. Any suggestions. The pain is in the lower right side of his back.
If he is already on the patch and you are giving hin Vicoden and Ibuprofin and he still cant move then I would say it is time to go to the ER. In the meantime I would normally say pound down a bunch of Ibuprofin (very short term it really isnt good for the tummy) but IB and kidneys dont go together real well.
Again because of all the stuff he has going on anf the fact that he is severly obese (not a swipe just the facts) I would take the safe route and go to the ER
I think my pals here have got it covered. Also has he always been 400lbs. and had back pain i know some of my doctors have told me being overweight can be an issue with my back. I am always being told that excersise can do wonders for me but my question to her is always how can i do that with back pain. Also if i did start excersising and there is a day or two or more im without my pain meds i will get off track and have to start from square one it just seems so complicated. Anyway enough about me me me get that man to the E.R. asap especially if you dont know his diagnosis it can be very serious when it comes to the back.
It sounds lilke it may be something with the kidneys - only because I just went thru that with my daughter and that is the area where the pain was . He has alot of issues tho so the ER would be the best bet. My daughter wanted to go after 10 mminutes of kidney stone pain tho and if he didn't want to go the drugs might be masking the pain so I would make him go. The kidney stone could be blocked or there could be some other problem with it. Sometimes our men just like to be 'babied' for awhile but if he is on the patch and vic and he is still in that much pain I would make him go. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you take a baclofan with vicodin? what will it do? I have severe lower back pain, and I'm scare?
Posted 18 Dec 2009 • 1 answer
Posted 16 Jun 2013 • 1 answer
Posted 28 Sep 2013 • 3 answers
Posted 31 Jan 2014 • 1 answer
Posted 3 Oct 2015 • 2 answers